MAUDE Adverse Event Report: BOLDER SURGICAL COOLSEAL GENERATOR; GENERATOR FOR ELECTROSURGICAL TISSUE SEALER

BOLDER SURGICAL COOLSEAL GENERATOR; GENERATOR FOR ELECTROSURGICAL TISSUE SEALER
Model Number CSL-200-50
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/17/2000
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bolder surgical's italian distributor reported a patient leakage failure with coolsealtm generator serial number (b)(4) when performing testing per iec 60601-1.The coolsealtm generator was returned to bolder surgical for investigation and the complaint was confirmed.It was determined that an additional standoff was added to the base assembly during manufacturing, which led to a connection between the patient isolation barrier and ground.As a result, the 00165 device did not meet the iec 60601-1 patient leakage requirements for the device.This condition represents the potential to deliver unintended energy to a patient.Risk assessment has determined that patient injury is very unlikely.
 
Event or Problem Description
A distributor reported a patient leakage failure with coolseal generator.In this case there was no patient impact as the issue was discovered before the generator was put into service.

Brand Name
COOLSEAL GENERATOR
Common Device Name
GENERATOR FOR ELECTROSURGICAL TISSUE SEALER
Manufacturer (Section D)
BOLDER SURGICAL
331 south 104 street
ste 200
louisville CO 80027 9717
Manufacturer (Section G)
BOLDER SURGICAL
331 south 104 street
ste 200
louisville CO 80027 9717
Manufacturer Contact
brad greathouse
331 south 104 street
ste 200
louisville, CO 80027-9717
9792270102
MDR Report Key13417863
Report Number3010377594-2022-00003
Device Sequence Number4761609
Product Code GEI
UDI-Device Identifier00850346007023
UDI-Public010085034600702311210714
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K202114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCSL-200-50
Device Catalogue NumberCSL-200-50
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2022
Initial Report FDA Received Date02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown